RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 3, Pages 589–598 (Mi tvp2813)  

This article is cited in 7 scientific papers (total in 7 papers)

Short Communications

On some diffusion processes with stationary distributions

A. I. Noarov

Institute of Numerical Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp2813

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:3, 525–533

Bibliographic databases:

Received: 23.01.2008
Revised: 26.12.2008

Citation: A. I. Noarov, “On some diffusion processes with stationary distributions”, Teor. Veroyatnost. i Primenen., 54:3 (2009), 589–598; Theory Probab. Appl., 54:3 (2010), 525–533

Citation in format AMSBIB
\Bibitem{Noa09}
\by A.~I.~Noarov
\paper On some diffusion processes with stationary distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 3
\pages 589--598
\mathnet{http://mi.mathnet.ru/tvp2813}
\crossref{https://doi.org/10.4213/tvp2813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766352}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 3
\pages 525--533
\crossref{https://doi.org/10.1137/S0040585X97984383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281356400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649246252}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2813
  • https://doi.org/10.4213/tvp2813
  • http://mi.mathnet.ru/eng/tvp/v54/i3/p589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Noarov, “On the substantiation of a projection method for the stationary Fokker–Planck equation”, Comput. Math. Math. Phys., 51:4 (2011), 602–608  mathnet  crossref  mathscinet  isi
    2. A. I. Noarov, “Existence and nonuniqueness of solutions to a functional-differential equation”, Siberian Math. J., 53:6 (2012), 1115–1118  mathnet  crossref  mathscinet  isi  elib  elib
    3. A. I. Noarov, “Stationary diffusion processes with discontinuous drift coefficients”, St. Petersburg Math. J., 24:5 (2013), 795–809  mathnet  crossref  mathscinet  zmath  isi  elib
    4. Bogachev V.I. Roeckner M. Shaposhnikov S.V., “On positive and probability solutions of the stationary Fokker-Planck-Kolmogorov equation”, Dokl. Math., 85:3 (2012), 350–354  crossref  mathscinet  zmath  isi  elib  elib  scopus
    5. Noarov A.I., “A System of Elliptic Equations For Probability Measures”, Dokl. Math., 90:2 (2014), 529–534  crossref  mathscinet  zmath  isi  scopus
    6. A. I. Noarov, “Stationary Fokker–Planck equation on noncompact manifolds and in unbounded domains”, Theoret. and Math. Phys., 189:3 (2016), 1796–1805  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. Noarov A.I., “Efficient Projection Method For a System of Differential Equations of Fokker-Planck Type”, Russ. J. Numer. Anal. Math. Model, 34:3 (2019), 133–142  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:649
    Full text:43
    References:115

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019